Infinitesimal variations of hodge structure (I)
Compositio Mathematica, Volume 50 (1983) no. 2-3, pp. 109-205.
@article{CM_1983__50_2-3_109_0,
     author = {Carlson, James and Green, Mark and Griffiths, Phillip and Harris, Joe},
     title = {Infinitesimal variations of hodge structure {(I)}},
     journal = {Compositio Mathematica},
     pages = {109--205},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {2-3},
     year = {1983},
     zbl = {0531.14006},
     mrnumber = {720288},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1983__50_2-3_109_0/}
}
TY  - JOUR
AU  - Carlson, James
AU  - Green, Mark
AU  - Griffiths, Phillip
AU  - Harris, Joe
TI  - Infinitesimal variations of hodge structure (I)
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 109
EP  - 205
VL  - 50
IS  - 2-3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__50_2-3_109_0/
UR  - https://zbmath.org/?q=an%3A0531.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=720288
LA  - en
ID  - CM_1983__50_2-3_109_0
ER  - 
%0 Journal Article
%A Carlson, James
%A Green, Mark
%A Griffiths, Phillip
%A Harris, Joe
%T Infinitesimal variations of hodge structure (I)
%J Compositio Mathematica
%D 1983
%P 109-205
%V 50
%N 2-3
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__50_2-3_109_0
Carlson, James; Green, Mark; Griffiths, Phillip; Harris, Joe. Infinitesimal variations of hodge structure (I). Compositio Mathematica, Volume 50 (1983) no. 2-3, pp. 109-205. http://archive.numdam.org/item/CM_1983__50_2-3_109_0/

[1] R. Accola: On Castelnuovo's inequality for algebraic curves I. Trans. AMS. 251 (1979) 357-373. | MR | Zbl

[2] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Topics in the Theory of Algebraic Curves, Princeton Univ. Press, (to appear).

[3] L. Bers: Finite dimensional Teichmüller spaces and generalizations. Bull. AMS. 5 (1981) 131-172. | MR | Zbl

[4] J. Carlson and P. Griffiths: Infinitesimal variations of Hodge structure and the global Torelli problem. Journees de geometrie algebrique d'Angers, Sijthoff and Noordhoff (1980) 51-76. | MR | Zbl

[5] F. Catanese: The moduli and global period mapping of surfaces with K2 = pg = 1. Comp. Nath. 41 (1980) 401-414. | Numdam | MR | Zbl

[6] E. Cattani and A. Kaplan: The monodromy weight filtration for a several variables degeneration of Hodge structures of weight two Invent. Math. 52 (1979) 131-142. | MR | Zbl

[7] K. Chakiris: Counter examples to global Torelli for certain simply connected surfaces. Bull. AMS. 2 (1980) 297-299. | MR | Zbl

[8] H. Clemens: Degenerations of Kahler manifolds. Duke Math. J. 44 (1977) 215-290. | MR | Zbl

[9] M. Cornalba and P. Griffiths: Some transcendental aspects of algebraic geometry. Proceedings of symposia in Pure Mathematics Volume 29 (1975), A.M.S. | MR | Zbl

[10] P. Deligne: Théorie de Hodge I, II, III, Actes de Congrès international des Mathematiciens (Nice, 1970), Gauthier-Villars, 1971, 1, pp. 425-430; Publ. Math. I.H.E.S. 40 (1971) 5-58; Publ. Math. I.H.E.S. 44 (1974) 5-78. | Numdam | MR

[11] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus. Publ. Math. I.H.E.S. 36 (1969) 75-110. | Numdam | MR | Zbl

[12] F. Elzein and S. Zucker: Extendability of the Abel-Jacobi map. To appear.

[13] R. Friedman: Hodge theory, degenerations, and the global Torelli problem. Thesis, Harvard University, 1981.

[14] R. Friedman and R. Smith: The generic Torelli theorem for the Prym map. Invent. Math. 67 (1982) 473-490. | MR | Zbl

[15] T. Fujita: On Kähler fiber spaces over curves. J. Math. Soc. Japan 30 (1978) 779-794. | MR | Zbl

[16] P. Griffiths: Periods of integrals on algebraic manifolds. Bull. Amer. Math. Soc. 75 (1970) 228-296. | MR | Zbl

[ 17] P. Griffiths and W. Schmid: Recent developments in Hodge theory: a discussion of techniques and results. In: Discrete Subgroups of Lie Groups and Applications to Moduli, Oxford 1975. | MR | Zbl

[18] P. Griffiths and W. Schmid: Locally homogeneous complex manifolds. Acta Math. 123 (1970) 253-302. | MR | Zbl

[19] P. Griffiths: Periods of integrals on algebraic manifolds I and II. Amer. J. Math. 90 (1968) 568-626 and 805-865. | Zbl

[20] P. Griffiths and J. Harris: Principles of Algebraic Geometry, John Wiley, 1978. | MR | Zbl

[21] P. Griffiths: Periods of integrals on algebraic manifolds III. Publ. Math. I.H.E.S. 38 (1970) 125-180. | Numdam | MR | Zbl

[22] P. Griffiths: Periods of certain rational integrals. Ann. Math. 90 (1969) 460-541. | MR | Zbl

[23] P. Griffiths: A theorem concerning the differential equations satisfied by normal functions associated to algebraic cycles. Amer. J. Math. 101 (1979) 94-131. | MR | Zbl

[24] P. Griffiths: On Cartan's method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry. Duke Math. J. 41 (1974) 775-814. | MR | Zbl

[25] P. Griffiths: and J. Harris: Residues and zero-cycles on an algebraic variety. Ann. Math. 108 (1978) 461-505. | MR | Zbl

[26] A. Grothendieck: On the deRham cohomology of algebraic varieties. Publ. Math. I.H.E.S. 29 (1966) 95-103. | Numdam | Zbl

[27] W.V.D. Hodge: The Theory and Applications of Harmonic Integrals, Cambridge University Press, 1941. | MR | Zbl

[28] Y. Kawamata: Characterization of abelian varieties. Comp. Math. 43 (1981) 253-276. | Numdam | MR | Zbl

[29] K. Kodaira and D. Spencer: On deformations of complex analytic structures, I and II. Ann. Math. 67 (1958) 328-466. | MR | Zbl

[30] K. Kodaira: A theorem of completeness of characteristic systems for analytic families of compact subvarities of complex manifolds. Ann. Math. 75 (1962) 146-162. | MR | Zbl

[31] M. Kuranishi: New proof for the existence of locally complete families of algebraic structures. In: Proceedings of the Conference on Complex Analysis, Minneapolis 1964, NY, Springer-Verlag, 1965. | MR | Zbl

[32] S. Lefschetz: L'Analysis Situs et la Geometrie Algebrique, Paris, Gauthier-Villars, 1924. | JFM

[33] D. Lieberman: Higher Picard varieties. Amer. J. Math. 90 (1968) 1165-1199. | MR | Zbl

[34] D. Lieberman: On the module of intermediate Jacobians. Amer. J. Math. 91 (1969) 671-682. | MR | Zbl

[35] Y. Manin: Correspondence, motifs and monoidal transformations. Math. USSR- Sbornik 6 (1968) 439-470. | Zbl

[36] B. Moishezon: Algebraic homology classes on algebraic varieties. Izv. Akad. Nauk. 31 (1967) 225-268. | MR | Zbl

[37] D. Mumford: Geometric Invariant Theory, Springer-Verlag 1966. | MR | Zbl

[38] F. Oort and J. Steenbrink: On the local Torelli problem for algebraic curves. In: Journeés de geometrie algébrique d'Angers, Rockville Sijthoff & Noordhoff (1980). | MR | Zbl

[39] C. Peters and J. Steenbrink: Infinitesimal variation of Hodge structure. Notes from Leyden University, 1980.

[40] A. Piateski-Shapiro and I. Safarevich: A Torelli theorem for algebraic surfaces of type K-3. Izv. Akad. Nauk. 35 (1971) 530-572. | Zbl

[41] E. Picard and G. Simart: Theorie des fanctions algébriques de deux variables independantes, Paris, Gauthier-Villars 1897 and 1906; and Bronx, NY, Chelsea 1971. | JFM

[42] B. Saint-Donat: On Petri's analysis of the linear system of quadrics through a canonical curve. Math. Ann. 206 (1973) 157-175. | MR | Zbl

[43] J. Scherk: On the monodromy theorem for isolated hypersurface singularities. Invent. Math. 58 (1980) 289-301. | MR | Zbl

[44] W. Schmid: Variations of Hodge structures: the singularities of the period mapping. Invent. Math. 22 (1973) 211-319. | Zbl

[45] J.-P. Serre: Faisceaux algébriques cohérents. Ann. Math. 61 (1955) 197-278. | MR | Zbl

[46] J. Steenbrink: Limits of Hodge structures. Invent. Math. 31 (1976) 229-257. | MR | Zbl

[47] A. Todorov: Surfaces of general type with pg = 1 and (K.K) = 1 (I). Ann. Ec. Norm. Sup. 13 (1980) 1- 21. | Numdam | Zbl

[48] L. Tu: Variation of Hodge structure and the local Torelli problem. Thesis, Harvard University, 1979.

[49] A. Weil: On Picard varieties. Amer. J. Math. 74 (1952) 865-894. | MR | Zbl

[50] S. Zucker: Generalized and Intermediate Jacobians and the theorem on normal functions. Invent. Math. 33 (1976) 185-222. | MR | Zbl